| Model Number |
PT-002516 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Insert (1316)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose greater than 250 mg/dl while wearing the pod between 24 and 36 hours.The patient reported being unsure if the cannula was properly seated in the infusion site (abdomen) and leaking was observed.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 4.0.2
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: l2+
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.